# SDR ANCF200100015

- Difficulty date: September 29, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N321LF
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 24,063 hours, 8,237 cycles
- Engine: Rroyce RB211535E4
- Engine time: 20,568 hours, 7,622 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT ENGINE PARAMETERS FLUCTUATED AT TAKEOFF AND CLIMB.  CREW DECIDED TO RETURN TO EDR.  THE EPR TRANSMITTER LT ENGINE WAS REPLACED IAW AMM 77-11-00, REPLACED LT ENGINE IAW EWO 75-72-43-77 TEST SATISFACTORY IAW AMM 71-00-00 PAGE 404.
